Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 18, Issue 4

Issues

A one-parameter family of difference schemes for the regularized long-wave equation

Givi Berikelashvili
  • A. Razmadze Mathematical Institute, I. Javakhishvili Tbilisi State University, 2 University Str., Tbilisi 0186; and Department of Mathematics, Georgian Technical University, 77 M. Kostava Str., Tbilisi 0175, Georgia.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Manana Mirianashvili
  • N. Muskhelishvili Institute of Computational Mathematics, 8 Akuri Str., Tbilisi 0171, Georgia.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

Abstract

We consider an initial boundary-value problem for the regularized long-wave equation. A three level one-parameter family of conservative difference schemes is studied. Two level schemes are used to find the values of the unknown functions on the first level. A numerical method for selection of artificial boundary conditions is proposed. It is proved that the finite difference scheme converges at rate O(2 h2) when an exact solution belongs to the Sobolev space .

Keywords.: Finite difference scheme; convergence rate; regularized long-wave equation; artificial boundary conditions; solitary wave collisions; mass transfer; numerical results

About the article

Received: 2010-12-17

Published in Print: 2011-12-01


Citation Information: Georgian Mathematical Journal, Volume 18, Issue 4, Pages 639–667, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.2011.0044.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Khedidja Bayarassou, Asma Rouatbi, and Khaled Omrani
International Journal of Computer Mathematics, 2019, Page 1
[3]
Ahlem Ghiloufi, Asma Rouatbi, and Khaled Omrani
Mathematical Methods in the Applied Sciences, 2018
[4]
Asma Rouatbi, Talha Achouri, and Khaled Omrani
Computational and Applied Mathematics, 2018
[5]
Asma Rouatbi and Khaled Omrani
Chaos, Solitons & Fractals, 2017, Volume 104, Page 516
[6]
Givi Berikelashvili and Manana Mirianashvili
Numerical Methods for Partial Differential Equations, 2014, Volume 30, Number 1, Page 301

Comments (0)

Please log in or register to comment.
Log in